Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 120, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 27, 2011, 12:42 AM CDT for Rutherford County, Tennessee. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 12:42 AM CDT (05:42 UTC)
- Expired
- Apr 27, 2011, 12:58 AM CDT
- In force
- 16 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Rutherford County, TN
The radar
The Nashville radar (KOHX), 38 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 9:58 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.7 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1852 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
723
WUUS54 KOHX 270542
SVROHX
TNC149-270615-
/O.NEW.KOHX.SV.W.0120.110427T0542Z-110427T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1242 AM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
* UNTIL 115 AM CDT
* AT 1242 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THE STORM WAS NEAR EAGLEVILLE...MOVING NORTHEAST AT 40
MPH.
* LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...
WALTERHILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM WEDNESDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3603 8638 3589 8627 3575 8654 3589 8661
3590 8661
TIME...MOT...LOC 0542Z 230DEG 35KT 3585 8652
$$
FORECASTER: 311 follow-up statement
582
WWUS54 KOHX 270558
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1258 AM CDT WED APR 27 2011
TNC149-270608-
/O.CAN.KOHX.SV.W.0120.000000T0000Z-110427T0615Z/
RUTHERFORD TN-
1258 AM CDT WED APR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RUTHERFORD COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3603 8638 3589 8627 3575 8654 3589 8661
3590 8661
TIME...MOT...LOC 0558Z 230DEG 35KT 3595 8637
$$
31What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:35 AM CDT, 7 minutes earlier.
Area forecast discussion, Apr 27, 12:35 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1235 AM CDT WED APR 27 2011 .UPDATE...FOR AVIATION. && .AVIATION...06Z TAFS. MAINLY MVFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD AS WAVES OF THUNDERSTORMS CROSS THE REGION. BRIEF IFR WILL OCCUR WITH THE HEAVIER STORMS. PERIODS OF SEVERE WX ARE LIKELY. GUSTY SSW WINDS WILL ALSO OCCUR. 13 && .PREV DISCUSSION... /ISSUED 959 PM CDT TUE APR 26 2011/ MESOSCALE UPDATE... NEW TOR WATCH 224 WL BE ISSUED FOR A LARGE PART OF MID TN TO JUST E OF INTERSTATE 65 UNTIL 10Z. CELLS ARE FORMING ALONG BOUNDARY IN N MS MOVG NNE...WITH SOME CELLS ROTATING NEAR TN RIVER. LLJ IN N MS EXPECTED TO PUSH NORTHEAST NEXT 2-4 HRS. PREV DISCUSSION... /ISSUED 906 PM CDT TUE APR 26 2011/ MESOSCALE UPDATE... CONCERNED FOR STORMS CURRENTLY MOVING THROUGH CHESTER AND MCNAIRY COUNTIES IN WEST TENNESSEE AS ROTATION VERY EVIDENT IN STORM OVER HENDERSON AT THIS TIME. STORMS STILL A WAYS OFF FROM MY CWA BUT WILL MONITOR CLOSELY. HAVE ISSUED AN SPS ADDRESSING APPROACHING STORMS. WE HAVE ALSO INCLUDED THE COUNTIES OF PERRY AND WAYNE IN THE TORNADO WATCH NUMBER 217 WHICH ENDS AT 27/03Z. WE ALSO EXPECT A NEW WATCH BOX LIKELY AFTER 27/03Z. BOYD PREV DISCUSSION... /ISSUED 847 PM CDT TUE APR 26 2011/ UPDATE... SCT RW/TRW DEVELOPING IN S MID TN MOVG N. LAPS SHOWS POCKETS OF MOD INSTAB W/SHEAR INCREASING SO A WATCH IS FORTHCOMING. LLJ IN NORTH MS/SOUTHWEST TN EXPECTED TO PUSH EAST...WITH CLUSTER OF STRONG TO SEVERE STORMS GETTING INTO SW MID TN NEXT 1-2 HRS. BOYD PREV DISCUSSION... /ISSUED 543 PM CDT TUE APR 26 2011/ MESOSCALE UPDATE... MESO CONVECTIVE SYSTEM HAS FIRED OVER SOUTHERN ARKANSAS THIS AFTERNOON WITH SCATTERED STRONG TO SEVERE CONVECTION ACROSS FAR WESTERN KENTUCKY AND PARTS OF WESTERN TENNESSEE NEAR MISSISSIPPI RIVER. A FEW STORMS IN WESTERN KY HAVE EXHIBITED SUPERCELL CHARACTERISTICS. 850-300 MILLIBAR MEAN WIND FIELD WILL DRIVE MCS UP THROUGH THE MEMPHIS AREA AND INTO WESTERN TENNESSEE THROUGH MID-EVENING. SURFACE BASED LIFTED INDICES ARE -8 WITH ENERGY HELICITY INDICES 3 AND 4 IN PARTS OF MID STATE THIS EVENING. EXPECT ANY ISOLATED TO SCATTERED STORMS THAT DO FORM TO HAVE ROTATION AND BECOME SUPER CELLS. CURRENTLY MEAN WIND VECTOR ON STORMS IN WESTERN KY 230/40KTS. BOYD PREV DISCUSSION... /ISSUED 348 PM CDT TUE APR 26 2011/ SHORT TERM...A TORNADO WATCH IS IN EFFECT FOR NORTHWESTERN MIDDLE TENNESSEE...AND SPC HAS DECLARED THIS A "PARTICULARLY DANGEROUS SITUATION" WITH ENVIRONMENTAL CONDITIONS FAVORING THE DEVELOPMENT OF DESTRUCTIVE TORNADOES. THUNDERSTORMS CONTINUE TO DEVELOP ALONG A SURFACE DEW POINT BOUNDARY EXTENDING FROM SOUTHERN ARKANSAS TO NORTHWESTERN TENNESSEE...AND WILL MOVE NORTHEAST, WHILE DEVELOPING EASTWARD. EXPECT WESTERN TENNESSEE TO REMAIN VULNERABLE INTO THE EARLY NIGHTTIME HOURS FOR SEVERE THUNDERSTORMS, AND OTHER AREAS COULD SEE SEVERE THUNDERSTORMS DEVELOP LATER IN THE NIGHT. IT STILL LOOKS LIKE A SIGNIFICANT OUTBREAK OF SEVERE WEATHER DEVELOPING FOR THE MID STATE ON WEDNESDAY, WITH TORNADOES, LARGE HAIL, DAMAGING STRAIGHT LINE WINDS AND TORRENTIAL DOWNPOURS. BELIEVE OUR SKIES WILL LIKELY BE CLOUDY OR MOSTLY CLOUDY WEDNESDAY MORNING, BUT WILL BECOME PARTLY CLOUDY DURING THE AFTERNOON. THIS WILL LEAD TO INCREASED POTENTIAL FOR RAPID DEVELOPMENT OF ROTATING SUPERCELLS AND TORNADOES. EVERYONE IN MIDDLE TENNESSEE IS ADVISED TO STAY TUNED TO A RELIABLE SOURCE OF WEATHER INFORMATION THROUGH WEDNESDAY EVENING AND LISTEN FOR ANY SEVERE THUNDERSTORM OR TORNADO WATCHES OR WARNINGS THAT MIGHT BE ISSUED. AFTER THE COLD FRONT PASSES WEDNESDAY EVENING, COOLER AND DRIER AIR WILL SPREAD IN AND LOWS BY SUNRISE THURSDAY SHOULD BE IN THE MIDDLE 40S TO LOWER 50S. FRIDAY AND SATURDAY SHOULD BE DRY DAYS, WITH HIGHS IN THE 70S TO LOWER 80S. LONG TERM...ANOTHER COLD FRONT COMES IN EARLY NEXT WEEK BRINGING ALONG ANOTHER INCREASED CHANCE OF SHOWERS AND THUNDERSTORMS. HYDROLOGY... HEAVY RAINFALL MOVING THROUGH MIDDLE TENNESSEE TOMORROW MAY CAUSE AREA RIVERS TO REACH FLOOD STAGE. RIGHT NOW BASED ON 3-4 INCHES OF RAIN...MINOR FLOODING IS POSSIBLE ON PORTIONS OF THE CUMBERLAND RIVER BELOW CHEATHAM DAM...THE RED RIVER NEAR PORT ROYAL...THE HARPETH RIVER BELOW BELLEVUE...THE DUCK RIVER BELOW CENTERVILLE...THE BUFFALO RIVER NEAR LOBELVILLE...AND SHOAL CREEK NEAR IRON CITY. MINOR FLOODING IS ALSO POSSIBLE ON THE TRIBUTARIES OF THESE RIVERS...AS WELL AS LOCALIZED FLASH FLOODING. TWO WAVES OF RAINFALL ARE EXPECTED...ONE OVERNIGHT AND ANOTHER WEDNESDAY AFTERNOON EACH BRINGING 2 TO 3 INCHES OF RAIN. LOCALIZED RAINFALL AMOUNTS IN EXCESS OF 6 INCHES ARE POSSIBLE...BUT WIDESPREAD AMOUNTS OF 3 TO 6 INCHES ARE TO BE EXPECTED. THE FLOOD WATCH WILL CONTINUE OVERNIGHT...AND UPGRADES TO FLOOD WARNINGS AND FLASH FLOOD WARNINGS ARE POSSIBLE WEDNESDAY MORNING. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR TNZ005>011-022>034-056>066-075-077>080-093>095. &&
Hazardous weather outlook, Apr 26, 5:10 AM CDT, 19 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 510 AM CDT TUE APR 26 2011 TNZ011-032>034-065-066-078>080-271000- PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- 510 AM CDT TUE APR 26 2011 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS ALL OF MIDDLE TENNESSEE THROUGH TONIGHT. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE ISOLATED TORNADOES... DAMAGING WINDS...AND LARGE HAIL. HEAVY RAINFALL IS EXPECTED ACROSS MIDDLE TENNESSEE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A MAJOR SEVERE WEATHER OUTBREAK ACROSS MIDDLE TENNESSEE IS EXPECTED ON WEDNESDAY. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE TORNADOES...DAMAGING WINDS...AND LARGE HAIL. HEAVY RAINFALL IS EXPECTED ACROSS MIDDLE TENNESSEE THROUGH WEDNESDAY EVENING. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. TNZ005>010-022>031-056>064-075-077-093>095-271000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- 510 AM CDT TUE APR 26 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS ALL OF MIDDLE TENNESSEE THROUGH TONIGHT. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE ISOLATED TORNADOES... DAMAGING WINDS...AND LARGE HAIL. HEAVY RAINFALL IS EXPECTED ACROSS MIDDLE TENNESSEE THROUGH WEDNESDAY EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A MAJOR SEVERE WEATHER OUTBREAK ACROSS MIDDLE TENNESSEE IS EXPECTED ON WEDNESDAY. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE TORNADOES...DAMAGING WINDS...AND LARGE HAIL. HEAVY RAINFALL IS EXPECTED ACROSS MIDDLE TENNESSEE THROUGH WEDNESDAY EVENING. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Apr 26, 8:56 PM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 856 PM CDT TUE APR 26 2011 TNZ022-024-056-093-270245- BENTON-HUMPHREYS-PERRY-WAYNE- 856 PM CDT TUE APR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BENTON...HUMPHREYS...PERRY AND WAYNE COUNTIES... AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 32 MILES WEST OF BUENA VISTA TO 26 MILES WEST OF PINEFLAT...OR ALONG A LINE EXTENDING FROM 43 MILES SOUTHWEST OF CAMDEN TO 31 MILES SOUTHWEST OF SAVANNAH...MOVING EASTNORTHEAST AT 50 MPH. THIS LINE OF STORMS HAS PRODUCED WIND DAMAGE AS IT PASSED THROUGH WEST TENNESSEE DURING THE EVENING. ISOLATED TORNADOES ARE ALSO LIKELY WITH THIS LINE OF STORMS AS IT MOVES EASTNORTHEAST. RESIDENTS ALONG THE TENNESSEE RIVER FROM BENTON COUNTY SOUTH THROUGH PERRY AND WAYNE NEED TO STAY ALERT FOR LATER STATEMENTS AND WARNINGS. BOYD
Local storm report, Apr 26, 10:54 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1054 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG LINDEN 35.61N 87.84W
04/26/2011 PERRY TN TRAINED SPOTTER
TRAINED SPOTTER RPTS STRUCTURAL DAMAGE AND TREES DOWN IN
LINDEN.
&&
TBOUCHERLocal storm report, Apr 26, 10:59 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1059 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM HAIL LINDEN 35.61N 87.84W
04/26/2011 E1.00 INCH PERRY TN TRAINED SPOTTER
TRAINED SPOTTER RPTS HAIL OF ONE INCH DIAMETER.
&&
TBOUCHERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:31 PM CDT | Tornado Warning | OHX | Benton, Humphreys, Perry | 59 min |
| Apr 26, 9:47 PM CDT | River Flood Advisory | OHX | Lawrence | 9 hr |
| Apr 26, 9:55 PM CDT | Tornado Warning | OHX | Hickman, Perry | 50 min |
| Apr 26, 10:16 PM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry, Wayne | 59 min |
| Apr 26, 10:27 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Dickson, Hickman, Houston, Humphreys, Perry and 1 more | 33 min |
| Apr 26, 10:38 PM CDT | Tornado Warning | OHX | Hickman, Perry | 37 min |
| Apr 26, 10:48 PM CDT | Tornado Warning | OHX | Dickson, Hickman, Houston, Humphreys | 27 min |
| Apr 26, 11:04 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Hickman, Humphreys, Perry | 41 min |
| Apr 26, 11:09 PM CDT | Flash Flood Warning | OHX | Perry | 3 hr |
| Apr 26, 11:14 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Perry | 46 min |
| Apr 26, 11:18 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 42 min |
| Apr 26, 11:22 PM CDT | Tornado Warning | OHX | Dickson, Houston, Montgomery | 23 min |
| Apr 26, 11:31 PM CDT | Tornado Warning | OHX | Dickson, Montgomery | 29 min |
| Apr 26, 11:42 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Dickson, Hickman, Humphreys | 27 min |
| Apr 26, 11:53 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson | 55 min |
| Apr 27, 12:58 AM CDT | Areal Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 4 more | 20 hr |
| Apr 27, 1:43 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Hickman, Humphreys, Perry | 32 min |
| Apr 27, 1:46 AM CDT | Tornado Warning | OHX | Hickman, Humphreys, Perry | 15 min |
| Apr 27, 2:18 AM CDT | Flash Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 4 more | 4 hr |
| Apr 27, 2:27 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 57 hr |
| Apr 27, 4:07 AM CDT | Severe Thunderstorm Warning | OHX | Wayne | 23 min |
| Apr 27, 4:11 AM CDT | Severe Thunderstorm Warning | OHX | Wayne | 34 min |
| Apr 27, 4:52 AM CDT | Flash Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 6 more | 3 hr |
| Apr 27, 5:02 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Lewis, Maury and 5 more | 16 hr |
| Apr 27, 5:06 AM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Maury, Wayne | 16 hr |
| Apr 27, 5:10 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall, Maury | 35 min |
| Apr 27, 5:16 AM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 29 min |
| Apr 27, 5:23 AM CDT | Severe Thunderstorm Warning | OHX | Giles | 22 min |
| Apr 27, 5:28 AM CDT | River Flood Warning | OHX | Davidson | 12 hr |
| Apr 27, 5:35 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford | 25 min |
| Apr 27, 5:38 AM CDT | Tornado Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 37 min |
| Apr 27, 5:54 AM CDT | River Flood Warning | OHX | Cheatham | 27 hr |
| Apr 27, 5:54 AM CDT | River Flood Warning | OHX | Davidson, Williamson | 15 hr |
| Apr 27, 5:54 AM CDT | River Flood Warning | OHX | Williamson | 15 hr |
| Apr 27, 6:00 AM CDT | Tornado Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 30 min |
| Apr 27, 6:06 AM CDT | Tornado Warning | OHX | Bedford, Coffee, Grundy | 24 min |
| Apr 27, 6:18 AM CDT | Tornado Warning | OHX | Jackson, Smith, Wilson | 27 min |
| Apr 27, 6:27 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon | 18 min |
| Apr 27, 6:31 AM CDT | Tornado Warning | OHX | Coffee, Grundy, Warren | 29 min |
| Apr 27, 6:35 AM CDT | Tornado Warning | OHX | Clay, Jackson, Macon, Overton, Pickett, Smith | 44 min |
| Apr 27, 6:38 AM CDT | Tornado Warning | OHX | Jackson, Overton, Putnam | 37 min |
| Apr 27, 6:42 AM CDT | Tornado Warning | OHX | DeKalb, Van Buren, Warren | 33 min |
| Apr 27, 6:53 AM CDT | Tornado Warning | OHX | Cumberland, Grundy, Van Buren, Warren, White | 52 min |
| Apr 27, 6:59 AM CDT | Tornado Warning | OHX | Fentress, Overton, Pickett | 31 min |
| Apr 27, 7:22 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 23 min |
| Apr 27, 7:26 AM CDT | Tornado Warning | OHX | Cumberland, Van Buren, White | 29 min |
| Apr 27, 7:54 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 36 min |
| Apr 27, 9:17 AM CDT | River Flood Warning | OHX | Bedford | 30 hr |
| Apr 27, 10:41 AM CDT | Tornado Warning | OHX | Giles, Lawrence, Marshall, Maury | 34 min |
| Apr 27, 11:06 AM CDT | Tornado Warning | OHX | Giles, Lawrence | 24 min |
| Apr 27, 11:06 AM CDT | Tornado Warning | OHX | Giles, Lawrence | 24 min |
| Apr 27, 11:14 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Giles, Marshall, Rutherford | 31 min |
| Apr 27, 11:19 AM CDT | River Flood Warning | OHX | Hickman | 4 days |
| Apr 27, 11:19 AM CDT | River Flood Warning | OHX | Perry | 65 hr |
| Apr 27, 11:19 AM CDT | River Flood Warning | OHX | Lawrence | 25 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Bedford, Marshall | 34 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Maury | 68 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Humphreys | 5 days |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Giles | 56 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Giles | 3 days |
| Apr 27, 11:37 AM CDT | Tornado Warning | OHX | Bedford, Marshall | 23 min |
| Apr 27, 11:51 AM CDT | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 24 min |
| Apr 27, 12:03 PM CDT | Flash Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 6 more | 9 hr |
| Apr 27, 12:03 PM CDT | River Flood Warning | OHX | Montgomery | 50 hr |
| Apr 27, 12:06 PM CDT | River Flood Advisory | OHX | Davidson | 43 hr |
| Apr 27, 12:08 PM CDT | Flash Flood Warning | OHX | Bedford, Giles, Marshall | 6 hr |
| Apr 27, 12:23 PM CDT | Areal Flood Warning | OHX | Cheatham, Dickson | 24 hr |
| Apr 27, 12:29 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Cumberland, DeKalb, Grundy, Van Buren and 2 more | 46 min |
| Apr 27, 12:30 PM CDT | Areal Flood Warning | OHX | Stewart | 24 hr |
| Apr 27, 12:37 PM CDT | Tornado Warning | OHX | Coffee, Grundy | 38 min |
| Apr 27, 1:22 PM CDT | Severe Thunderstorm Warning | OHX | Grundy | 8 min |
| Apr 27, 1:22 PM CDT | Tornado Warning | OHX | Grundy | 23 min |
| Apr 27, 1:48 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury | 27 min |
| Apr 27, 2:14 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Marshall, Rutherford | 31 min |
| Apr 27, 2:45 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Warren, White | 30 min |
| Apr 27, 3:00 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Wayne | 30 min |
| Apr 27, 3:08 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Overton, Putnam, White | 22 min |
| Apr 27, 3:13 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford | 32 min |
| Apr 27, 3:25 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, White | 50 min |
| Apr 27, 3:25 PM CDT | Tornado Warning | OHX | Wayne | 35 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.